# SDR DALA2021042602408

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 DURING REMOVALOF R4 DOOR, COMPENSATOR INDICATOR DAMPENING FLUID LEVEL INDICATOR OF SNUBBER (FLUSH) WAS FOUND. CORRECTIVE ACITON: SUMMARY OF NRC 00370 SNUBBER WAS REPLACED PER B757 AMM 52 11. (1790908)
